Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Taking anti-depressants.Body tingling, numbness, sore throat, anxiety attacks. Help

Hi there, I have recently started taking anti-depressants (started 2 days ago). Last night I was just sat on my chair when my tongue , lips , chest, all the way down to my penis started tingling and going numb; my arms and legs were fine. My throat was also sore and before I have suffered from some mild anxiety attacks yet I feel this wasn t the problem.. I m not sure but I would love to hear your opinion on what could have been the problem. Thanks so much in advance.
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Thanks for using health care magic. I read your query and I believe that 2 days time is very short to predict the efficacy of the anti depressant drugs. i believe that you have started the treatment with the consultation of psychiatrist. and secondly you can take second opinion to continue medication and its side effect.
If still in doubt, please feel free to see a doctor. Please don’t hesitate to consult and ask for any more queries.
With best wishes for a speedy cure
Dr Ajay Lavania
Answered: Tue, 26 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor